MathSciNet Relay Station
MathSciNet bibliographic data
MR2599114 (2010k:93133) 93D21
Wang, Jiankui; Zhang, Guoshan; Li, Hongyi Adaptive control of uncertain nonholonomic systems in finite time. Kybernetika (Prague) 45 (2009), no. 5, 809–824.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement